# SDR DALA13072579217

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,333 hours, 11,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL COMPARTMENT WALK WAY EMERGENCY LIGHT INOPERATIVE.  R & R QUICK DISCONNECTS AT LIGHT ASSEMBLY IAW SWPM.  OPS CHECKS GOOD.
